Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A reciprocity theorem for certain hypergeometric series


Authors: Bruce C. Berndt and Dimitris Koukoulopoulos
Journal: Proc. Amer. Math. Soc. 137 (2009), 2369-2373
MSC (2000): Primary 33C20
Published electronically: January 6, 2009
MathSciNet review: 2495271
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A reciprocity theorem for certain infinite series of gamma functions found in Chapter 14 of Ramanujan's second notebook is proved and generalized.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 33C20

Retrieve articles in all journals with MSC (2000): 33C20


Additional Information

Bruce C. Berndt
Affiliation: Department of Mathematics, University of Illinois, 1409 West Green Street, Urbana, Illinois 61801
Email: berndt@illinois.edu

Dimitris Koukoulopoulos
Affiliation: Department of Mathematics, University of Illinois, 1409 West Green Street, Urbana, Illinois 61801
Email: dkoukou2@math.uiuc.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09777-9
PII: S 0002-9939(09)09777-9
Keywords: Hypergeometric series, Ramanujan's notebooks, gamma function
Received by editor(s): June 10, 2008
Received by editor(s) in revised form: September 26, 2008
Published electronically: January 6, 2009
Additional Notes: The first author’s research was partially supported by grant H98230-07-1-0088 from the National Security Agency.
Communicated by: Ken Ono
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.